# SDR C2XA96IA274

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT AFT INBOARD SEAT TRACK TO HAVE CORROSION.  REMOVED AND REPLACED AFFECTED AREA OF SEAT TRACK.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
